The Cause Of Biduran, Rash Accompanied By Vomiting That Never Healed?
hello it’s been 5 days I was hit by itchy hives sometimes it came later, I was taking medicine but it didn’t disappear. but there was also a rash in the lower abdomen, it hurt sometimes there was fluid. continued in the morning I vomited orange water and it was bitter once why does it keep coughing and it makes stomach cramps
Thank you for the question.
The complaints that you submit are actually not specific to a particular disease. However, here we describe some of the most common possible causes:
Causes of biduran: allergies, insect bites, side effects of drugs, atopic dermatitis, infections, excessive pressure or friction on the skin, use of clothing that is too tight, too much physical activity, anxiety or excessive fear
Causes of watery rashes that feel sore in the lower abdomen: shingles, impetigo, folliculitis, allergic or irritant contact dermatitis, herpetiformis dermatitis
Causes of bitter orange vomiting: gastritis, food poisoning, allergies or malabsorption, intestinal obstruction, digestive infections, liver disorders, disorders of the bladder or bile duct, drug side effects, pregnancy, kidney disorders
Causes of cough and stomach cramps: respiratory infections, allergies, dry throat, tonsillitis, foreign body aspiration, asthma, bronchitis, gastroesophageal reflux disease, etc.
Since your complaints have been going on for more than 3 days, we recommend that you don't let them drag on. Go directly to your doctor to get the best treatment. Follow-up tests, such as allergy tests, ultrasound, x-rays, blood tests, and so on can be done by doctors if necessary. Maybe also, later you will be referred to a dermatologist or internist.
At this time, what should be done:
Keep your body clean
Do not scratch or rub excessively itchy skin
Do not squeeze or slough off watery rashes on the skin
Warm compresses to cramp your stomach
Avoid substances that might make you allergic
Drink plenty of water
Don't eat too late
Discipline to live a healthy lifestyle
Hope this helps ...